# SDR ASAA2014052707993

- Difficulty date: May 27, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,563 hours, 6,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7505
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL CORRODED BS 500A-500D, RBL 22-RBL 26.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FIG 103.   R & R SECTION OF TRANSITION PANEL IAW SRM 53-00-53-2R-5, REPAIR 5.
